# SDR DXTA2024100300741

- Difficulty date: October 2, 2024
- Submitted: October 3, 2024
- Operation: Air carrier
- Aircraft: N424QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500470
- System (JASC): 5270 · Door Warning System
- Part: Indicator
- Condition: Out Of Alignment
- Location: Main Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MAIN DOOR VISUAL INDICATOR: BOTH HANDLE INDICATORS ARE MISALIGNED WHEN THE DOOR IS CLOSED AND LATCHED. CORRECTIVE ACTION: ADJUSTED MED VISUAL INDICATORS TO BE VISIBLE WHEN THE MED IS CLOSED AND LATCHED. IAW EMB-505 AMM CH 52-10-00/200
